Oklahoma, 2025

Tornadoes and Hail in Oklahoma, May 18, 2025

May 18, 2025 · NWS OUN · 45 events in 7 counties and zones

A deep upper-level trough continued to progress eastward across the Central and Southern Plains on the 18th, promoting another round of intense severe weather across the northwestern portion of the WFO Norman Forecast Area. During the early evening, a strong dryline served as the focus for thunderstorm initiation across the aforementioned area.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$315,000
Crop damage
None recorded
Events
45

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A deep upper-level trough continued to progress eastward across the Central and Southern Plains on the 18th, promoting another round of intense severe weather across the northwestern portion of the WFO Norman Forecast Area. During the early evening, a strong dryline served as the focus for thunderstorm initiation across the aforementioned area. A pair of intense supercell thunderstorms developed here, each producing large to very large hail, with multiple reports of hailstones ranging from four to five inches in diameter. In addition to very large hail, one of the supercells generated a tornado family consisting of four separate tornadoes across Ellis County. Among these was an intense EF3 tornado that impacted areas just southwest of Arnett, OK, causing significant damage along its path.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at May 18, 1:02 PM CST, 3 hours 20 minutes earlier. Its key messages:

  • Updated at 201 PM CDT Sun May 18 2025
  • Severe weather is expected Today and Monday, with significant tornadoes possible.
  • Shower/storm chances return end of the week.
Area forecast discussion, May 18, 1:02 PM CST, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Norman OK
202 PM CDT Sun May 18 2025

...New NEAR TERM, SHORT TERM...

.KEY MESSAGES...
Updated at 201 PM CDT Sun May 18 2025

 - Severe weather is expected Today and Monday, with significant
   tornadoes possible.

 - Shower/storm chances return end of the week.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 201 PM CDT Sun May 18 2025

Severe weather is possible across our forecast area through the
evening hours. The main upper wave/trough of this system will remain
to our west over the Colorado Rockies. Meanwhile down in the lower
levels are two surface boundaries: an advancing dryline across the
Southern High Plains and a warm front lifting from northern Oklahoma
into Kansas. All of our forecast area is within the warm and
moist/muggy sector of these surface boundaries with lower 70s
dewpoints creeping well into northern Oklahoma while steepening mid-
level lapse rates will result in up to strong instability during
diurnal heating hours.  The deep-layer shear will be sufficient for
organized supercell development while an strong veering low-level
jet increasing after sundown could maintain storm organization and
the tornado potential through the evening hours.

Convection may start to initiate off the dryline late this afternoon
as it approaches western Oklahoma.  Although several HRRR runs keep
the most of the storm cells tracking east-northeast across northern
Oklahoma, other CAMS solutions develop convection more widespread
across western Oklahoma and adjacent western north Texas. Should any
of these storms track into central Oklahoma this evening into
slightly less unstable air, they could remain severe and organized
especially with the low-level jet firing up.  In addition to the
potential of surface-based dryline convection, there could be
additional elevated convection across our southern CWA through
tonight as the main wave ejects a few shortwaves downstream through
the mid-levels. However, the severe risk would decrease after
midnight into the early Monday morning hours.

Overall storm POPs through this evening are 30-50% but should any
develop much of the ingredients will be in place to become severe
and capable of producing supercells with all severe hazards
possible: large hail, damaging wind gusts, and a few tornados.
Stratus across northwest Oklahoma where dryline convection may
initiate is expected to gradually erode this afternoon for heating
to enhance instability and surface mixing but should it not could be
an inhibitor.   Although the Central Plains of Kansas will have the
overall highest risk from this system, some of that Moderate risk
may spill into far northern Oklahoma.  Both our northern and western
CWA will have the highest severe and tornado risks through this
evening.

&&

.SHORT TERM...
(Monday through Tuesday night)
Issued at 201 PM CDT Sun May 18 2025

A severe risk again across much of our CWA for Monday until this
system starts to exit to the east Monday night as the cold front
pushes through.  Not expecting the dryline to diurnally retreat
Sunday night but remain stretched across western Oklahoma into
western north Texas on Monday and perhaps punch closer into central
Oklahoma during the afternoon.  As a result, the severe risk will be
highest across the eastern half of our CWA where the moist and
strong unstable air will be in place with less severe risk across
the western half of our CWA behind the dryline.  This will be
dependent on where the dryline ends up during the afternoon.
Convection may again initiate off the dryline Monday afternoon with
all the ingredients still there for supercells producing all hazards
in areas along and east of the dryline into the evening hours.  The
upper troughs axis and cold front starts advancing during the
evening and overnight with POPs entirely out of our area by early
Tuesday morning.  The upper trough exits Tuesday with a drier air
mass coming down off the Central Plains.  We'll see our first full
day of Sun on Tuesday and climatically normal temperatures with
highs in the lower to mid 80s.

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 222 AM CDT Sun May 18 2025

Models shows drier air moving into the region behind the fronts
which will lead to a dry forecast Wednesday and Thursday. The cooler
temperatures will also continue the middle part of the week with
highs remaining in the 70s/80s. Models show low rain chances
returning late Thursday/Friday and could continue into next weekend.
Temperatures are also expected to warm back into the 80s and 90s
towards the end of the week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1205 PM CDT Sun May 18 2025

MVFR stratus appears fairly persistent, but may see some lifting
and/or clearing this afternoon at places. Severe storms will be
possible across the forecast area this afternoon and evening,
with the highest chances across northern Oklahoma and near the Red
River (lower chances through central Oklahoma). Stratus looks to
redevelop briefly across parts of eastern / central Oklahoma
tomorrow morning. Southerly winds will remain gusty through most
of the TAF period.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  84  58  81 /  40  30  30   0
Hobart OK         65  89  56  82 /  10  10  10   0
Wichita Falls TX  70  90  60  83 /  30  30  10   0
Gage OK           55  88  50  82 /   0   0  10   0
Ponca City OK     66  83  55  79 /  40  40  50   0
Durant OK         70  83  64  81 /  40  70  40   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...68
SHORT TERM...68
LONG TERM....25
AVIATION...14

In the hours before

Special weather statement, May 18, 3:45 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Norman OK
445 PM CDT Sun May 18 2025

OKZ009-182230-
Ellis OK-
445 PM CDT Sun May 18 2025

...A strong thunderstorm will impact portions of southwestern Ellis
County through 530 PM CDT...

At 445 PM CDT, Doppler radar was tracking a strong thunderstorm near
Glazier, moving northeast at 40 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shattuck and Arnett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3637 10000 3626 9981 3605 9974 3600 9982
      3601 9985 3599 9987 3599 9989 3595 9991
      3590 10000
TIME...MOT...LOC 2145Z 222DEG 35KT 3597 10022

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Bunker

The radar

The Amarillo radar (KAMA), 177 km away, was scanning. The volume nearest the first event began at 22:24 UTC.

Open the radar archive at this moment

Event by event

37 hail, 4 tornado, 3 high wind, 1 thunderstorm wind. Local standard time, as filed.

Tornado, Ellis

When
May 18, 4:22 PM CST to 4:27 PM CST
Where
Ellis County, 15.56 mi SW of Arnett to 14.33 mi WSW of Arnett
Rating
EF0
Path length
1.3 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
36.013, -100.000

This tornado moved into Ellis County from Hemphill County TX crossing the state line just south of Texas Farm-to-Market Road 2758 and Oklahoma County Road E0690. A storm survey by the NWS Office in Amarillo observed tree damage along E0690 Road just east of the Texas state line, and along County Road N1690 south of E0680 Road. The tornado dissipated very closer to E0680 Road about 250 yards west of N1690 Road.

Geolocation of drone footage of the tornado from the OTUS (Observations of Tornadoes by UAV Systems) Research team showed that while the tornado moved generally northeast, numerous variations in the motion occurred.

This tornado was rated EF1 based on damage in Hemphill County TX, but only EF0 damage could be confirmed in Oklahoma.

Hail, Harper

When
May 18, 4:26 PM CST
Where
Harper County, 3.89 mi S of Laverne
Measured
0.75 in hail
Reported by
Public
Coordinates
36.654, -99.891

The report was relayed through mPING.

Hail, Harper

When
May 18, 4:28 PM CST
Where
Harper County, Laverne
Measured
2 in hail
Reported by
Fire Department/Rescue
Coordinates
36.710, -99.900

The event time is estimated from radar observations.

Hail, Harper

When
May 18, 4:35 PM CST
Where
Harper County, Rosston
Measured
2.75 in hail
Reported by
Public
Coordinates
36.810, -99.930

The report was relayed by emergency management. The event time is estimated from radar observations.

Hail, Ellis

When
May 18, 4:35 PM CST
Where
Ellis County, 1.72 mi S of Arnett
Measured
1.25 in hail
Reported by
Public
Coordinates
36.115, -99.766

The report was relayed through mPING.

Hail, Harper

When
May 18, 4:35 PM CST
Where
Harper County, 6.22 mi E of Rosston
Measured
1 in hail
Reported by
Public
Coordinates
36.812, -99.818

The report was relayed through mPING.

Hail, Harper

When
May 18, 4:35 PM CST
Where
Harper County, 2.39 mi E of Rosston
Measured
2.75 in hail
Reported by
Public
Coordinates
36.812, -99.887

The report was relayed through mPING. The event time is adjusted based on radar observations.

Hail, Ellis

When
May 18, 4:36 PM CST
Where
Ellis County, 2 mi E of Arnett
Measured
1 in hail
Reported by
NWS Employee
Coordinates
36.140, -99.734

Hail, Ellis

When
May 18, 4:38 PM CST
Where
Ellis County, 3.55 mi SSE of Arnett
Measured
1 in hail
Reported by
Public
Coordinates
36.090, -99.757

The report was relayed through mPING.

Hail, Harper

When
May 18, 4:40 PM CST
Where
Harper County, 4.87 mi NNW of Rosston
Measured
1.5 in hail
Reported by
Public
Coordinates
36.875, -99.963

The report was relayed through mPING.

Thunderstorm Wind, Ellis

When
May 18, 4:40 PM CST
Where
Ellis County, 8.79 mi WSW of Arnett
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
36.072, -99.903

Arnett (ARNE) Mesonet observation.

Tornado, Ellis

When
May 18, 4:41 PM CST to 4:56 PM CST
Where
Ellis County, 6.33 mi WSW of Arnett to 1.1 mi WSW of Arnett
Rating
EF3
Path length
6 mi
Path width
50 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
36.090, -99.865

This tornado began near the intersection of E0630 Road and N1760 Road, breaking four power poles and damaging trees. It moved east-northeast along E0630 Road with extensive tree damage noted just east of N1770 Road. The tornado then turned more northeast and moved over open country. For much of the path, there were few if any damage indicators, but drone imagery from surveys by the National Severe Storms Laboratory and Disaster Imaging Inc, as well as visual sightings of the tornado confirms that this tornado was continuous along this 5 mile path. Additional tree damage was noted along E0620 Road as the tornado continued moving northeast, with the most severe damage along N1810 road about one-half mile south of E0610 Road where trees were partially debarked and only stubs of large limbs were left. The tornado was rated EF3 based on this severe tree damage. Near the end of the track, the tornado appeared to be at its most intense as it turned north with more extensive tree damage along E0610 Road on the western edge of the city of Arnett. A large shipping container was also displaced 175 feet at this location. This tornado turned northwest and dissipated just west of Arnett near US Highway 60.

Researchers with the National Severe Storms Laboratory, the University of Oklahoma, and the OTUS (Observation of Tornadoes by UAS Systems) Project collected detailed datasets during the tornado as well as performing detailed damage surveys.

Hail, Ellis

When
May 18, 4:45 PM CST
Where
Ellis County, 0.77 mi ESE of Arnett
Measured
3.5 in hail
Reported by
Public
Coordinates
36.136, -99.757

The report was relayed through mPING.

Hail, Ellis

When
May 18, 4:48 PM CST
Where
Ellis County, 2.77 mi W of Arnett
Measured
4.25 in hail
Reported by
Public
Coordinates
36.137, -99.819

The report was relayed through mPING. The event time is adjusted based on radar observations.

Hail, Ellis

When
May 18, 4:48 PM CST
Where
Ellis County, 6.26 mi W of Arnett
Measured
3.91 in hail
Reported by
Broadcast Media
Coordinates
36.129, -99.881

Measurement provided by a broadcast media storm chaser.

Hail, Ellis

When
May 18, 4:55 PM CST
Where
Ellis County, 4.4 mi WSW of Harmon
Measured
1.75 in hail
Reported by
Public
Coordinates
36.137, -99.637

The report was relayed through mPING.

Hail, Ellis

When
May 18, 4:55 PM CST
Where
Ellis County, 0.78 mi ENE of Arnett
Measured
4 in hail
Reported by
Broadcast Media
Coordinates
36.145, -99.758

An image was shared on social media. The event time is estimated from radar observations.

Tornado, Ellis

When
May 18, 4:56 PM CST
Where
Ellis County, 2.87 mi S of Arnett
Rating
EF0
Path length
0.2 mi
Path width
10 yd
Reported by
NWS Employee
Coordinates
36.099, -99.778

Immediately after the EF3 tornado dissipated west of Arnett, video from an off-duty Storm Prediction Center employee observed an anticyclonic tornado looking south from the intersection of County Roads E0620 and N1810. The tornado was brief, and the specific location is estimated.

Hail, Ellis

When
May 18, 4:56 PM CST
Where
Ellis County, 1.85 mi WSW of Harmon
Measured
2.4 in hail
Reported by
Trained Spotter
Coordinates
36.140, -99.591

An image showing a caliper measurement was shared on social media. The location is approximate.

Tornado, Ellis

When
May 18, 4:58 PM CST to 5:06 PM CST
Where
Ellis County, 1.06 mi WNW of Arnett to 3.59 mi N of Arnett
Rating
EF1
Path length
3.5 mi
Path width
50 yd
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
36.147, -99.787

After the EF3 tornado dissipated just west of Arnett, another tornado developed just northwest of Arnett and moved northeast. Trees and an oil field building were damaged by this tornado.

Hail, Ellis

When
May 18, 4:59 PM CST
Where
Ellis County, 3 mi E of Arnett
Measured
2 in hail
Reported by
NWS Employee
Coordinates
36.140, -99.716

An image was shared on social media. The location is approximate.

Hail, Ellis

When
May 18, 5:02 PM CST
Where
Ellis County, 4.03 mi ENE of Arnett
Measured
4.5 in hail
Reported by
Trained Spotter
Coordinates
36.162, -99.703

An image showing a ruler measurement was shared on social media. The location is approximate, and the event time is estimated from radar observations.

Hail, Ellis

When
May 18, 5:08 PM CST
Where
Ellis County, 5.83 mi ENE of Arnett
Measured
2.25 in hail
Reported by
Public
Coordinates
36.157, -99.668

The report was relayed through mPING.

Hail, Ellis

When
May 18, 5:11 PM CST
Where
Ellis County, 3.22 mi WNW of Harmon
Measured
4 in hail
Reported by
Public
Coordinates
36.168, -99.613

The report was relayed through mPING.

Hail, Woodward

When
May 18, 5:25 PM CST
Where
Woodward County, 12.8 mi SSW of Tangier
Measured
3.06 in hail
Reported by
Storm Chaser
Coordinates
36.239, -99.579

An image showing a digital caliper measurement was shared on social media. The event time is estimated from radar observations.

Hail, Woodward

When
May 18, 5:28 PM CST
Where
Woodward County, 10.44 mi SSW of Tangier
Measured
2.75 in hail
Reported by
Public
Coordinates
36.276, -99.586

The report was relayed through mPING.

Hail, Woodward

When
May 18, 5:30 PM CST
Where
Woodward County, 10.19 mi SSW of Tangier
Measured
3.25 in hail
Reported by
Trained Spotter
Coordinates
36.276, -99.569

An image showing a ruler measurement from near the intersection of Oklahoma Highway 51 and County Road 1930 was shared on social media. The event time is estimated from radar observations.

Hail, Woodward

When
May 18, 5:38 PM CST
Where
Woodward County, 7.52 mi S of Tangier
Measured
3 in hail
Reported by
Broadcast Media
Coordinates
36.312, -99.546

An image was shared on social media. The event time is estimated from radar observations.

Hail, Woodward

When
May 18, 5:42 PM CST
Where
Woodward County, 5.26 mi SSE of Woodward
Measured
1 in hail
Reported by
Public
Coordinates
36.359, -99.356

The report was relayed through mPING.

Hail, Woodward

When
May 18, 5:56 PM CST
Where
Woodward County, 1 mi W of Woodward
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
36.430, -99.408

The location is approximate.

Hail, Woodward

When
May 18, 5:56 PM CST
Where
Woodward County, 2 mi S of Woodward
Measured
2.75 in hail
Reported by
Law Enforcement
Coordinates
36.401, -99.390

An image showing a ruler measurement was shared. The location is approximate.

Hail, Woodward

When
May 18, 5:57 PM CST
Where
Woodward County, 4.21 mi SSW of Woodward
Measured
2.5 in hail
Reported by
Public
Coordinates
36.376, -99.425

The report was relayed through mPING.

Hail, Woodward

When
May 18, 5:59 PM CST
Where
Woodward County, 1 mi S of Woodward
Measured
2.5 in hail
Reported by
Broadcast Media
Coordinates
36.416, -99.390

An image was shared. The location is approximate.

Hail, Woodward

When
May 18, 6:02 PM CST
Where
Woodward County, 3.56 mi SE of Woodward
Measured
1 in hail
Reported by
Public
Coordinates
36.387, -99.354

The report was relayed through mPING.

Hail, Woodward

When
May 18, 6:09 PM CST
Where
Woodward County, 0.21 mi WSW of Fort Supply
Measured
1 in hail
Reported by
Public
Coordinates
36.569, -99.574

The report was relayed through mPING.

Hail, Woodward

When
May 18, 6:10 PM CST
Where
Woodward County, 2.91 mi NE of Woodward
Measured
1.5 in hail
Reported by
NWS Employee
Coordinates
36.460, -99.353

Hailfall occurred near the intersection of Oklahoma Highway 34C and County Road 3800. The event time is estimated from radar observations.

High Wind, Marshall

When
May 18, 6:30 PM CST
Where
Marshall forecast zone
Measured
56 kt (64 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Non-thunderstorm wind damage occurred in the community of Kingston, including roof damage to Kingston High School, as well as downed trees and power lines. A wake low was likely responsible for this event. The event time is approximate.

Hail, Woodward

When
May 18, 6:39 PM CST
Where
Woodward County, 8.29 mi N of Mooreland Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.600, -99.190

Hail, Woodward

When
May 18, 6:41 PM CST
Where
Woodward County, 10.09 mi N of Mooreland Arpt
Measured
1.75 in hail
Reported by
Public
Coordinates
36.626, -99.190

The event time is estimated from radar observations.

Hail, Woods

When
May 18, 7:14 PM CST to 7:16 PM CST
Where
Woods County, 5.27 mi WNW of Camp Houston
Measured
1.75 in hail
Reported by
Public
Coordinates
36.841, -99.207

The report was relayed through mPING. Hail size increased from quarter-size to golf ball-size at this location between 1914 and 1916 LST.

Hail, Woods

When
May 18, 7:15 PM CST
Where
Woods County, 2 mi W of Camp Houston
Measured
2 in hail
Reported by
Broadcast Media
Coordinates
36.810, -99.156

An image showing a ruler measurement was shared. The location is approximate, and the event time is estimated from observations.

Hail, Woods

When
May 18, 7:15 PM CST
Where
Woods County, 0.31 mi ENE of Camp Houston
Measured
1.5 in hail
Reported by
NWS Employee
Coordinates
36.812, -99.115

An image from the intersection of U.S. Highway 64 and Oklahoma Highway 50 was shared.

Hail, Woods

When
May 18, 7:18 PM CST
Where
Woods County, 3.68 mi NW of Camp Houston
Measured
2 in hail
Reported by
Public
Coordinates
36.841, -99.174

The report was relayed through mPING.

High Wind, Atoka

When
May 18, 7:30 PM CST
Where
Atoka forecast zone
Measured
56 kt (64 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Non-thunderstorm wind damage occurred throughout the community of Atoka. Relayed images show roof and window damage to multiple buildings along with additional reports of trees and power lines blown down. A wake low was likely responsible for this event. The event time is approximate.

High Wind, Bryan

When
May 18, 9:15 PM CST
Where
Bryan forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Durant Regional Airport - Eaker Field (KDUA) observation. A wake low was likely responsible for this event.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyThe tornado archive for Oklahoma, 2025Warnings in Oklahoma, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1262090, 1259938, 1259944, 1259939, 1259940, 1259942, 1259948, 1259941, 1259943, 1259945, 1259975, 1262089, 1259947, 1259946, 1259949, 1259950, 1259955, 1262088, 1264238, 1262087, 1259951, 1259952, 1259953, 1259954, 1259956, 1259957, 1261742, 1259958, 1259959, 1259960, 1259961, 1259962, 1259963, 1259964, 1259965, 1259966, 1259973, 1259967, 1259968, 1259969, and more.